# SDR AALA202105239006

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 23,757 hours, 4,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT SYSTEM TEST AS PER PS CHECK. FAULTED EMERGENCY POWER SUPPLY UNIT. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY 10WL PER AMM 33-51-38.
